# SDR PNSA970809

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621
- Engine: Garrtt TPE33111U
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 89778014
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ENGINE WOULD NOT REACH TARGET TORQUE.  FUEL LIMITED, REPLACED FCU.
